PLS HELP -- Nifedipine 2% - causing throbbing, burning

reaction to Nifedipine

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion




PLS HELP -- Nifedipine 2% - causing throbbing, burning

Postby needhelp » 17 Jan 2016, 18:50

Please I need some help. I applied Nifedipine 2% with 5% lidocaine for the second time this morning. Both times it has made my anal area feel very strange....a swollen, pressure type feeling... almost a pushing sensation. It's hard to describe. I'm not sure if this is normal. It doesn't feel right and I don't want to cause any further issues. It's also causing burning. Can someone relate?

I've had a fissure for 3+ weeks now.

I also have an RX for nitroglycerin. Can I use both? If not, which should I use?

I had a complete Dr. nightmare this past week so I have no one to ask until I find a new doctor.

Thanks for the help
needhelp
Fibre Addict
 
Posts: 15
Topics: 5
Joined: 17 Jan 2016, 16:09
Has thanked: 0 time
Been thanked: 4 times
Gender: None specified

Re: PLS HELP -- Nifedipine 2% - causing throbbing, burning

Postby Savaici » 17 Jan 2016, 21:32

Cut it with a bit of Vaseline and only apply to the outside and less of it. Also, on your other post (please try to just stay on one as it's much easier that way) you said you also have an RX for nitro. Don't use both at the same time, unless the dr said you could. Use our search function above, the one between FAQ and Portal, and search by topic for both. Lots of info/posts!! I was allergic and had to change ointments to without lidocaine.

By the way, if your fissure is only 3-weeks on, you have a good chance to heal it with cream/ointment.
:wel:
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 259 times
Gender: Female

Re: PLS HELP -- Nifedipine 2% - causing throbbing, burning

Postby needhelp » 17 Jan 2016, 22:35

Thank you. I was wondering if it could be the lidocaine causing the strange reaction. It's only been 3 weeks but it is excruciating and I've had a terrible time thus far. My GP gave me 2% nitro which landed me in the emergency room earlier this week. I finally got the right dose (.2%) today. I had a fissure about 8 years ago and this took care of it. So I think I'll switch to the nitro and hopefully that will do it. Thank you for the reply.
needhelp
Fibre Addict
 
Posts: 15
Topics: 5
Joined: 17 Jan 2016, 16:09
Has thanked: 0 time
Been thanked: 4 times
Gender: None specified

Re: PLS HELP -- Nifedipine 2% - causing throbbing, burning

Postby Savaici » 17 Jan 2016, 23:11

Glad you switched to the 0.2%! My doctor gave me a fearful dose of the nitro too. I had already researched it fortunately, realizing what he'd given me was what they use for angina... Never used it. Just Diltiazem and then Nifedipine, both of which eventually gave me rashes....
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 259 times
Gender: Female

Re: PLS HELP -- Nifedipine 2% - causing throbbing, burning

Postby needhelp » 18 Jan 2016, 00:38

Savaici wrote:Glad you switched to the 0.2%! My doctor gave me a fearful dose of the nitro too. I had already researched it fortunately, realizing what he'd given me was what they use for angina... Never used it. Just Diltiazem and then Nifedipine, both of which eventually gave me rashes....


Did the Nitro work for you then, or did that give you a rash too? The Nifedipine just seemed to make things worse. I only used it for two days and it added new things to my symptoms...and there's a lot of burning...wondering if that could be the beginnings of a rash. Did you start using nitro immediately or did you give it a little time to rest before starting that? I feel like Im going crazy analyzing everything I do, eat, every time I use the bathroom, etc. And my life has pretty much stopped. I'm completely nonfunctioning right now.
needhelp
Fibre Addict
 
Posts: 15
Topics: 5
Joined: 17 Jan 2016, 16:09
Has thanked: 0 time
Been thanked: 4 times
Gender: None specified

Re: PLS HELP -- Nifedipine 2% - causing throbbing, burning

Postby Savaici » 19 Jan 2016, 07:31

I never used nitro! I was allergic to some of the contents of the Nifedipine and the Diltiazem so they removed the lidocaine and the Vaseline. Probably if I had just used it all externally as everyone else does (it enters the bloodstream so no necessity to put oneself through extra agony...) I would not have had the problems.

Maybe you should give things a few days to rest, and then try again. Sadly, analyzing everything with this is par for the course for a lot of us, but just try to concentrate on the goal - healing! :smilyhug:
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 259 times
Gender: Female


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 2 guests